64353members
338792posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen Brands!!!!

18 REPLIES 18
Member

Re: Tamoxifen Brands!!!!

I am in month 6 now and have started to get joint pain and upper stomach discomfort-on Wockhardt. Bottom line is I'm now not sure if changing brands or the passage of time results in diff side effects .

Member

Re: Tamoxifen Brands!!!!

Started on teva and it went out of stock. Given wockhardt and within days had stomach cramps, foggy head, and terrible sweats and nausea. Now on relon and I am fine apart from joint pain.

Member

Re: Tamoxifen Brands!!!!

I have found Wockhardt and Relon to be particularly bad for sweats and sleeplessness.  Teva is better for me, though I don't think any of them are effect-free, sadly

Member

Re: Tamoxifen Brands!!!!

I have only been Tam for 3 days and am taking Relon and have been fine so far, hope it stays like that! X
Member

Re: Tamoxifen Brands!!!!

I found Teva the best but for some reason the pharmacists can't get it any more. I try and stick to Wockhardt, I hated the Relon brand, the side effects were much worse. I had to change pharmacists and now have a sympathetic one who gtes the wockhardt ones in for me.
I still have horrendous joint pains and night cramps though!

Community Champion

Re: Tamoxifen Brands!!!!

Fifirosalie - for me the worst of the brands that I've been given is Wockhardt. Teva is good, Relon is ok but Wockhardt gave me severe problems. Wockhardt is the worst as far as I'm concerned. Try another brand, you may be a lot better off.

My pharmacist agrees that different brands cause different SE's, so try them all to find the one that affects you least.
Jlr
Member

Re: Tamoxifen Brands!!!!

I have been taking Relon but only started them about two weeks ago. Up to now I have had no side effects at all, fingers crossed I stay that way!
Member

Re: Tamoxifen Brands!!!!

I got Relon this time, I usually have generics (now Mylan) - within 24 hours had nagging headaches and felt very low which is not like me at all, couldnt understand it to start with but now think it is the Relon as those feelings came on so suddenly - I have asked for a new prescription and to specify Mylan and will hunt down the few spare tablets I have while I wait for the new ones, I cant cope with feeling this headachy, exhausted and low when I know it is not me. I kind of hope it is the tablets so I get back to normal quickly otherwise, I have no idea what is causing these feelings.
Member

Re: Tamoxifen Brands!!!!

Hi all, I've been on Relon for 6 months,
no weight gain, few flushes, could be early days yet
Member

Re: Tamoxifen Brands!!!!

I've been on wockhart brand for five months now, and have had severe hot flushes, sleeplessness, restless legs, cramping feet etc. My onc has written to my gp asking them to specify a diff brand on next prescription to see if it helps. Onc also suggested acupuncture for night sweats and sleeplessness - apparently patients were given this free in her previous hospital - and it definitely helps. Problem is I can't afford to have it every week, and it def isn't as effective if you don't have it regularly.

bit worried about trying another brand now as everyone here seems to find wockhart best! Nothing ventured .....
Member

Re: Tamoxifen Brands!!!!

Thanks everyone...
The side effects seemed to have calmed down but definatley going to ask about just having the wockhart brand as that seems to be ok for me. Also found the comments about cramping and restless leg interesting as i have cramp in my left leg and can't seem to understand why, might have to ask about that too.

x

Member

Re: Tamoxifen Brands!!!!

I was on Wockhart to start with buy had major hot flushes and brain fog. Went back to onc and am now on Soltamox ( liquid) and together with Venlaflaxine (antidepressant) now only have warm, sweaty flushes. Lol. Restless legs have also calmed down as well.
Member

Re: Tamoxifen Brands!!!!

Hi..deffo different brands affect different ways..I had Wockhart for the first 4 months of Tam then the chemist gave me Relon..it had me round the bl**dy bend!!..hot flushes..nausea..headache.. aches and pains..it was worse than chemo!!..back on the Wockhart now..and am ok..lovely chemist give me the W brand all the time since I went and explained.. I take them religiously..after my tea..best of luck everyone..

Highlighted
Member

Re: Tamoxifen Brands!!!!

Hi DarcyB, just wanted to add, I agree different brands change side effects but also that I take 10 mg twice a day instead of 20mg once, and I find it really helps reduce my SE's splitting the dose. Po
Member

Re: Tamoxifen Brands!!!!

Hi yes different brands can have differnet side effects, thats what I've found basically the side effects we all suffer are not universal as with our cancers we are all different and its just a case of trying the different brands out and finding which ones are the best. My side effects (please note you might not have the same SE not everyone does) include something similar to thrush a sort of constant side effect no matter what brand I use, really painful joint pain in both ankles and wrists, cramping pain in lower legs especially at night as well as restless leg syndrome, weight gain its been steadily going up and up since I started 2 years ago, I've gone from a size 8 to a size 18!!! in a little under 2 years my onc agrees its the tamoxifen and its looks like they might be taking me off of it and trying me on something else, the only problem is that I'm still peri-menopausal so they wont change it until I'm through.
Hope you find some respite from your side effects and best wishes xx
Member

Re: Tamoxifen Brands!!!!

I def felt worse on Relon. I wouldn't have believed it was possible but there was a def diff in the way i felt both physically and emotionally on two occasions. I took Relon then wockhardt then relon then wockhart and on both occasions I felt worse on the Relon.

Member

Re: Tamoxifen Brands!!!!

Hi Darcy, I think it can, I found my aches were much worse whe I got a different brand, might have just been coincidence but eased when I changed channel I'm sticking with that one from now on! hope you feel better soon xxx
Member

Re: Tamoxifen Brands!!!!

Bumping up for Darcyb

Member

Tamoxifen Brands!!!!

Hi everyone....

I haven't been on here for a while but i just had to ask about this. Can a different brand of tamoxifen really change the side effects? I have been given a different brand and now have a constant pain in my cancer boob and thrush!!!! strange concidence or is it this bloody medication.
Thanks x